# SDR DL764002458

- Difficulty date: December 14, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 379 hours, 349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322118
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 642-654A+23 / STRG. 36L-37R : CUTOUT REPAIR.  THE FUSELAGE SKIN WAS BADLY DAMAGED FROM GROUND EQUIPMENT   IMPACT BETWEEN FS 642 & 654A+23 AND BETWEEN STRINGERS 36L & 37R.  THE ENTIRE SECTION OF SKIN IN THE DAMAGED AREA WAS    CUTOUT TO REMOVE THE DAMAGE.  THE CUTOUT  WAS REPAIRED WITH  AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 379469-14,  REV A.
